Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2021 | Journal Article | IST-REx-ID: 9359 | OA
Q. P. Ho, “Homological stability and densities of generalized configuration spaces,” Geometry & Topology, vol. 25, no. 2. Mathematical Sciences Publishers, pp. 813–912, 2021.
View | Files available | DOI | arXiv
 

Filters and Search Terms

issn=1364-0380

Search

Filter Publications

  • Display / Sort

    Citation Style: IEEE

    Export / Embed